# SDR CALA0300220

- Difficulty date: April 26, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N77303
- Make and model: Boeing 7373T0
- Aircraft serial: 23354
- Aircraft time: 54,262 hours, 28,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65E80736156
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT TIE DOWN RAIL CORRODED IN NUMEROUS PLACES BETWEEN STATIONS 727 AND 787 UPPER SURFACE. REMOVED AND REPLACED WITH NEW TRACK PER 53-60-53 AND INSTALLED SPLICE AND FASTENERS PER SRM 53-00-53.
